中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR

Search Results

Help
(本次检索基于用户作品认领结果)

Item hits: (Results 1-10 of 18)

Filters        
Items/Page:    Sort:
INTEGRAL EQUATION STUDY OF THE CORRELATION LENGTHS IN IONIC FLUIDS [期刊论文]
MODERN PHYSICS LETTERS B, 2010, 卷号: 24, 期号: 7, 页码: 607-617
Guo, Yuan-Yuan; 陈晓松
Adobe PDF(383Kb)  |  View/Download:144/41
 
Comment on "A Highly Accurate and Analytic Equation of State for a Hard Sphere Fluid in Random Porous Media" [期刊论文]
JOURNAL OF PHYSICAL CHEMISTRY B, 2010, 卷号: 114, 期号: 2, 页码: 1225-1225
Chen, W.; Dong, W.; Holovko, M.; 陈晓松
Adobe PDF(40Kb)  |  View/Download:151/27
 
Characterization of Phase Transition in Heisenberg Fluids from Density Functional Theory [期刊论文]
COMMUNICATIONS IN THEORETICAL PHYSICS, 2009, 卷号: 51, 期号: 2, 页码: 287-292
Li Liang-Sheng; Li Li; 陈晓松
Adobe PDF(170Kb)  |  View/Download:211/43
 
Casimir Force of Piston Systems with Arbitrary Cross Sections under Different Boundary Conditions [期刊论文]
CHINESE PHYSICS LETTERS, 2009, 卷号: 26, 期号: 6, 页码: -
Xiong Ai-Min; 陈晓松
Adobe PDF(223Kb)  |  View/Download:173/30
 
Gas-Fluid and Fluid-Solid Phase Instability for Restricted Primitive Model [期刊论文]
COMMUNICATIONS IN THEORETICAL PHYSICS, 2009, 卷号: 52, 期号: 2, 页码: 356-360
Guo Yuan-Yuan; 陈晓松
Adobe PDF(552Kb)  |  View/Download:195/43
 
Phase Transitions in a Mixture of Hard-Sphere Dipoles and Neutral Hard Spheres [期刊论文]
COMMUNICATIONS IN THEORETICAL PHYSICS, 2009, 卷号: 52, 期号: 3, 页码: 523-526
Li Li; Li Liang-Sheng; 陈晓松
Adobe PDF(141Kb)  |  View/Download:208/44
 
Casimir Force at a Finite Cut-Off [期刊论文]
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 50, 期号: 6, 页码: 1317-1322
Xiong Ai-Min; 陈晓松
Adobe PDF(300Kb)  |  View/Download:148/31
 
Finite-size scaling of the correlation length in anisotropic systems [期刊论文]
INTERNATIONAL JOURNAL OF MODERN PHYSICS B, 2007, 卷号: 21, 期号: 23-24, 页码: 4212-4218
陈晓松; Zhang, H. Y.
Adobe PDF(135Kb)  |  View/Download:190/63
 
Effects of Gaussian disorder on the dynamics of the random transverse Ising model [期刊论文]
PHYSICAL REVIEW B, 2006, 卷号: 73, 期号: 22, 页码: -
Liu, ZQ; Kong, XM; 陈晓松
Adobe PDF(942Kb)  |  View/Download:196/46
 
Thermodynamic pressure of a fluid confined in a random porous medium [期刊论文]
PHYSICAL REVIEW E, 2005, 卷号: 72, 期号: 1, 页码: -
Dong, W; 陈晓松; Zheng, WM
Adobe PDF(101Kb)  |  View/Download:204/42
 

1 2 next

 

Valid XHTML 1.0!
Copyright © 2007-2018  中国科学院理论物理研究所 - Feedback
Powered by CSpace